# SDR ASAA2017021219785

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 3,733 hours, 1,181 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN DUCT SUPPLY RUNS AT 40C WITHOUT REGARD TO ITS RHEOSTAT.  CONSISTENTLY WARMER THAN DESIRED CABIN TEMPERATURE REPORTS AT MULTIPLE CRUISING ALTITUDES. L/R DUCT PRESSURE MAINTAINING 50 PSI. FWD & AFT CABIN RHEOSTAT ADJUSTMENTS CAUSE CONT CAB TEMP TO SPIKE. THIS IS NOT AN INDICATOR ISSUE.  ACFT GROUNDED. OBSERVED NO LIGHTS ON RECALL. PERFORMED BITE CHECK OF BOTH PACK TEMP ZONE CONTROLERS RENDERED NO EXISTING CURRENT FAULTS. CONTINUED TESTING AT CONTROLLERS RENDERED NO EXISTING CURRENT FAULTS OR INFLIGHT FAULTS. INSPECTED CONTROL CABIN AND PASSENGER CABIN TEMP SENSOR REINSTALLED IAW AMM 21-61-06-100-801/21-61-06-400-801. NO PREVIOUS HISTORY LAST 30 DAYS, CHECKED GOOD FOR SERVICE.
